Have been on it about a year. Decided to quit and doc said go to half dose for seven days, then stop altogether. The last half-dose pill was 4 days ago. I've been feeling fuzzy-headed and dizzy and slightly nauseated, and yesterday I had a very bad migraine. Are these normal for "withdrawal" and how long can I expect these to last if they are?
Hi, don't worry this is 'normal'. Just take care if you are working at the moment or driving, probably best that you don't. Take care with the headache though, if it continues check with you Dr. You could be over the worst but it could also last a further week or so, but it varies from person to person
Some people like myself had a very hard time coming off of Cymbalta. My doctor took me off little by little by decreasing dosages. It took me several months before I could get off of it without those horrible side effects. You might want to talk to your doctor about doing this more slowly. I don't know what mg you are taking but they have a 20mg one and that was the saving point for me at the end. Good luck and I hope this helps. It will get better but it just takes time
- Cymbalta Information for Consumers
- Cymbalta Information for Healthcare Professionals (includes dosage details)
- Side Effects of Cymbalta (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 7 Mar 2011 • 17 answers
Posted 28 Jun 2011 • 2 answers
Posted 15 Mar 2013 • 6 answers
Posted 12 Jun 2013 • 15 answers
Posted 12 Nov 2016 • 2 answers